Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 126, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Sep 21, 2013, 5:03 AM CDT for Jefferson Davis County, Lawrence County, Marion County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2013, 5:03 AM CDT (10:03 UTC)
- Expired
- Sep 21, 2013, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Davis County, MS, Lawrence County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:55 AM CDT | FLASH FLOOD | Columbia, MS | PORTIONS OF HIGH SCHOOL AVE AND CHURCH STREET ARE UNDER WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
568
WGUS54 KJAN 211003
FFWJAN
MSC065-077-091-211300-
/O.NEW.KJAN.FF.W.0126.130921T1003Z-130921T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CDT SAT SEP 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...KOKOMO...SANDY HOOK...COLUMBIA...
* UNTIL 800 AM CDT
* AT 502 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
VERY HEAVY RAIN MOVING OVER THE AREA. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN
THE PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
SPRINGS...PINEBUR...MORGANTOWN...TILTON...ROBINWOOD...GOSS...OAK
VALE...MONTICELLO...SOCIETY HILL...ARM...SONTAG...BUNKER HILL...
IMPROVE...WANILLA...PROGRESS...OMA...CARSON...PRENTISS...MELBA...
HEBRON AND CLEM
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO TO THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3100 8983 3107 8985 3107 8992 3112 8995
3113 9001 3124 9005 3133 9005 3135 9024
3172 9024 3175 9014 3177 8975 3161 8975
3155 8962 3152 8959 3144 8959 3143 8965
3100 8966
$$
BK1 follow-up statement
851
WGUS74 KJAN 211234
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
734 AM CDT SAT SEP 21 2013
MSC065-077-211243-
/O.CAN.KJAN.FF.W.0126.000000T0000Z-130921T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MS-JEFFERSON DAVIS MS-
734 AM CDT SAT SEP 21 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON DAVIS AND
LAWRENCE COUNTIES...
LAT...LON 3100 8983 3107 8985 3107 8992 3112 8995
3113 9001 3123 9004 3124 9005 3139 9004
3139 8982 3143 8982 3143 8965 3100 8966
$$
MSC091-211300-
/O.CON.KJAN.FF.W.0126.000000T0000Z-130921T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-
734 AM CDT SAT SEP 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MARION COUNTY...
AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT VERY HEAVY RAIN MOVING OVER MARION COUNTY. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUNKER
HILL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
30 MINUTES TO ONE HOUR...WITH AN ADDITIONAL INCH OF RAINFALL
POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
&&
LAT...LON 3100 8983 3107 8985 3107 8992 3112 8995
3113 9001 3123 9004 3124 9005 3139 9004
3139 8982 3143 8982 3143 8965 3100 8966
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 4:06 AM CDT, 57 minutes earlier.
Area forecast discussion, Sep 21, 4:06 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
406 AM CDT SAT SEP 21 2013
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...LARGE SWATH OF LIGHT TO
MODERATE RAIN PUSHING THROUGH THE ARKLAMISS REGION THIS MORNING.
SOME THUNDERSTORMS ARE ALSO PRESENT MOSTLY MOVING ACROSS SOUTHERN
MISSISSIPPI AND LOUISIANA. A COUPLE OF INCHES HAS ALREADY BEEN
OBSERVED AT MANY SITES SINCE YESTERDAY BUT OVERALL SWATH IS FAIRLY
PROGRESSIVE AND MOVING STEADILY TO THE EAST. INTERESTINGLY...A
COUPLE OF TORNADO WARNINGS HAD TO BE ISSUED DURING THE EVENING AS SMALL
AREAS OF ROTATION WERE NOTED IN SOME OF THE STRONGER CONVECTIVE
CELLS. THESE CELLS WERE IN AN ENVIRONMENT CHARACTERIZED BY 250-300
M2/S2 HELICITIES AND 30KTS 0-1KM SHEAR. ROTATION WAS BRIEF BUT
ENOUGH TO WARRANT A COUPLE OF WARNINGS. FOR THE MOST PART...FLASH
FLOODING HAS BEEN KEPT UNDER CONTROL AS GROUNDS HAVE BEEN VERY DRY
LATELY AND OVERALL RAINFALL RATES NOT TOO HIGH. HOWEVER...CURRENT
RAINFALL AT THE KJAN AIRPORT HAS SHOWN ABOUT 1.5 INCHES IN AN HOUR
AND BEEN FAIRLY EFFICIENT. 00Z KJAN SOUNDING SHOWS A VERY MOIST
AIRMASS IN PLACE WITH 2.32 INCH PW VALUES. THIS IS 161 PERCENT OF
NORMAL AND ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL. WITH MUCH OF
THIS RAIN MOVING IN FROM AN AIRMASS CHARACTERIZED BY A 2.56 INCH PW
OFF KLCH SOUNDING...THERE DOES STILL REMAIN THE POTENTIAL FOR
EFFICIENT RAINS AND FLASH FLOODING IN SOME OF THE MORE INTENSE
CONVECTIVE BANDS THROUGH THE REST OF THE MORNING INTO THE AFTERNOON.
THE COLD FRONT THAT IS BRINGING THIS RAIN IS GENERALLY LOCATED
ACROSS EASTERN LOUISIANA.
MODELS HAVE ONCE AGAIN FLIPPED BACK TO WHAT THEY WERE SHOWING A
COUPLE OF RUNS AGO. THEY NOW PUSH THE FRONT ALL THE WAY THROUGH AND
DONT STALL IT IN SOUTH MISSISSIPPI. THE ECMWF REMAINS ON THE SLOWER
SIDE OF THE GUIDANCE ENVELOPE AND STILL STALLS IT JUST CLOSE ENOUGH
TO GENERATE SOME RAIN POTENTIAL IN THE SOUTH FOR THE NEXT COUPLE OF
DAYS AS A SFC LOW SLOWLY MOVES TO THE NORTH. THE GFS/SREF/NAM SHOW
THIS SFC LOW STILL BUT DONT MOVE IT MUCH IN OUR DIRECTION AND
DEFINITELY DONT DEVELOP IT AND SWING IT NORTHEASTWARD LIKE WHAT ALL
MODELS SHOWED LAST NIGHT. MOST OF THE RAIN WILL MOVE OUT OF THE CWA
BY THIS AFTERNOON AND GONE WITH A DRY FORECAST FOR LATE THIS
AFTERNOON AND BEYOND. ALSO I CUT BACK ON POPS FOR THE TODAY PERIOD
AS IT APPEARS THAT MUCH OF THE RAIN WILL HAVE MOVED OUT OF MOST
AREAS BY 12Z...PARTICULARLY THE FURTHER NORTH AND WEST YOU GO. HAVE
TRIMMED THE FLASH FLOOD WATCH BACK TO REMOVE THE COUNTIES THAT HAVE
SEEN THE MAJORITY OF HEAVIER RAIN GO THROUGH ALREADY. COULD LIKELY
TRIM SOME BACK FURTHER AND EVEN TRIM THE EXPIRATION TIME FOR THE EAST
EARLIER THAN 7PM BUT WILL LEAVE FOR NOW AND ADDITIONAL ADJUSTMENTS
WILL LIKELY BE NEEDED THROUGH THE MORNING AND AFTERNOON FOR THE
REMAINDER OF THE WATCH.
DRIER AIR WILL MOVE IN BEHIND THE FRONT. MODEL PW VALUES AROUND 0.4
INCHES ARE SHOWN TO EVEN REACH INTO THE PINE BELT REGION. THIS
SHOULD PROVIDE FOR CLEARING SKIES...LESS HUMIDITY AND TEMPERATURES
TO BE A LITTLE MORE FALL-LIKE. HIGHS LOOK TO BE IN THE 70S
TODAY...ESPECIALLY AS RAIN LINGERS...CLOUDS SLOWLY MOVE OUT AND
DRIER AIR MOVES IN. HIGHS WILL BE A LITTLE WARMER ON SUNDAY IN THE
LOWER 80S. OVERNIGHT LOWS IN THE PERIOD WILL BE IN THE 50S AREAWIDE. /28/
.LONG TERM...MONDAY THROUGH SATURDAY...
THE 00Z GFS HAS COME INTO DISAGREEMENT WITH THE 00Z ECMWF/GEM FOR
THE FIRST PART OF THE WORK WEEK AS THE LATTER MODELS PORTRAY A WETTER
SOLUTION FOR MON INTO TUE. THE GFS IS MUCH MORE SUPPRESSED WITH A
S/WV CROSSING THE CENTRAL PLAINS DURING THIS TIME...KEEPING THE
DRIER AIR BEHIND THIS MORNINGS COLD FRONT IN PLACE ACROSS THE
ARKLAMISS...WHILE THE MORE AMPLIFIED ECMWF/GEM SWING A SURFACE LOW
ACCOMPANIED BY ABUNDANT MOISTURE ACROSS THE REGION DURING THIS
PERIOD. GIVEN THE AGREEMENT WITH THE ECMWF/GEM AND THE FACT THAT THE
GFS HAS BEEN TOYING WITH THIS SOLUTION OVER THE PAST DAY OR SO WILL
GO AHEAD AND INCREASE GFS MOS POPS FOR MON INTO TUE...AS WELL AS CUT
AFTERNOON HIGHS AND RAISE OVERNIGHT LOWS FOR TUE MORNING. THE MODELS
GENERALLY AGREE WITH THE RAINS PULLING OFF INTO AL BY WED AFTERNOON
AS A NOSE OF THE SUBTROPICAL RIDGE BEGINS BUILDING OVER THE DEEP
SOUTH. A STRETCH OF RATHER QUIET LATE SEP WEATHER LOOKS TO BE IN
STORE THROUGH THE REMAINDER OF THE WEEK AS TEMPS STAY PRETTY CLOSE TO
NORMAL AND RAIN CHANCES REMAIN LOW. GFS MOS HIGHS THROUGH THE WEEK
LOOKED A BIT WARM CONSIDERING THE RAINS WE'LL BE SEEING OVER THE NEXT
FEW DAYS AND DECIDED TO CUT GUIDANCE A TAD THROUGH THE WEEK.
OVERNIGHT LOWS WERE NUDGED UP IN A FEW SPOTS AS WELL. IT DOES LOOK
LIKE ANOTHER COLD FRONT WILL BE CLOSING IN ON THE REGION SOMETIME
NEXT WEEKEND BRINGING RAIN CHANCES BACK INTO THE FORECAST...STILL A
LONG WAY OUT THOUGH. /BK/
&&
.AVIATION...A MIXTURE OF MVFR/IFR AND LIFR CONDITIONS ONGOING THIS
MORNING AS SWATH OF RAIN MOVES THROUGH THE REGION. THIS RAIN WILL
CONTINUE TO THE SOUTH AND EAST THROUGH THIS AFTERNOON. THIS WILL
AFFECT TAF SITES ALONG AND SOUTHEAST OF THE NATCHEZ TRACE THROUGH
THE AFTERNOON. THE HEAVIEST RAIN HAS MOVED OUT OF THE DELTA AND
CONDITIONS SHOULD GRADUALLY BE IMPROVING AT KGLH AND KGWO THROUGH
THE MORNING. AFTER FROPA...CLEARING SKIES SHOULD MOVE IN FROM WEST
TO EAST. NORTHERLY WINDS WILL ALSO PREVAIL AROUND 5-10KTS. GIVEN
RAINFALL OVER THE PAST FEW HOURS...PATCHY FOG MAY BE POSSIBLE THIS
MORNING AND TOMORROW MORNING. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 80 55 82 57 / 40 8 2 9
MERIDIAN 80 56 83 55 / 99 12 4 8
VICKSBURG 80 53 82 53 / 33 5 3 8
HATTIESBURG 81 60 84 57 / 99 12 2 3
NATCHEZ 77 56 81 56 / 59 9 2 3
GREENVILLE 80 55 81 54 / 12 4 2 8
GREENWOOD 80 53 81 52 / 17 4 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ029>033-
038-039-044>046-050>052-054.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ055>058-061>066-
072>074.
LA...NONE.
AR...NONE.
&&
28/BKHazardous weather outlook, Sep 20, 8:17 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 817 PM CDT FRI SEP 20 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 220130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 817 PM CDT FRI SEP 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION TONIGHT AND INTO SATURDAY. PERIODS OF HEAVY RAINFALL ARE EXPECTED...WHICH COULD RESULT IN FLASH FLOODING. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS LIKELY. A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE ENTIRE AREA FOR TONIGHT INTO SATURDAY. RAINFALL WILL TAPER OFF ON SATURDAY MORNING NORTH OF I-20 AND BY SATURDAY EVENING SOUTH OF I-20. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF POTENTIAL FLASH FLOODING...MAY BE NEEDED TONIGHT INTO SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. CME
In the hours before
Special weather statement, Sep 21, 12:02 AM CDT, 5 hours 1 minute before
MSZ053-059-210545-
JEFFERSON MS-CLAIBORNE MS-
1202 AM CDT SAT SEP 21 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1202 AM CDT SAT SEP 21 2013
A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 3 MILES NORTH OF FAYETTE AT 1158 PM CDT...MOVING NORTHEAST AT
25 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES HAVE FALLEN OVER THE PAST
HOUR OR SO. ADDITIONAL HEAVY RAINFALL IS EXPECTED OVER THE NEXT 1 TO
2 HOURS. FLASH FLOODING MAY BECOME AN ISSUE IF THE HEAVY RAIN
PERSISTS.
PEOPLE IN SOUTHERN CLAIBORNE AND CENTRAL JEFFERSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3169 9124 3205 9092 3201 9071 3192 9072
3162 9107
TIME...MOT...LOC 0458Z 226DEG 23KT 3178 9104
CMELocal storm report, Sep 21, 12:45 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1245 AM CDT SAT SEP 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 9 SE NATCHEZ 31.46N 91.28W
09/20/2013 ADAMS MS LAW ENFORCEMENT
ROOF TORN OFF A HOME AT 809 KINGSTON ROAD. SEVERAL LARGE
TREES DOWN IN THE AREA. POSSIBLE TORNADO.
&&
BKLocal storm report, Sep 21, 2:07 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 AM CDT SAT SEP 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD RAYMOND 32.26N 90.42W
09/21/2013 HINDS MS LAW ENFORCEMENT
A CAR STALLED IN TWO FEET OF WATER ON A PORTION OF HINDS
BLVD IN RAYMOND.
&&
CMESpecial weather statement, Sep 21, 3:02 AM CDT, 2 hours 1 minute before
MSZ055-056-210830-
SMITH MS-SIMPSON MS-
302 AM CDT SAT SEP 21 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 AM CDT SAT SEP 21 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF WHITE OAK AT 302 AM CDT...MOVING EAST AT 35
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN SIMPSON AND CENTRAL SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3192 8977 3204 8979 3205 8973 3212 8973
3217 8945 3194 8940
TIME...MOT...LOC 0802Z 261DEG 29KT 3203 8968
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 9:30 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Sep 20, 10:02 PM CDT | Tornado Warning | JAN | Simpson, Smith | 28 min |
| Sep 20, 11:15 PM CDT | Tornado Warning | JAN | Adams | 60 min |
| Sep 21, 12:02 AM CDT | Special Weather Statement | JAN | Claiborne, Jefferson | 43 min |
| Sep 21, 12:54 AM CDT | Flash Flood Warning | JAN | Hinds | 2 hr |
| Sep 21, 3:02 AM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Sep 21, 5:24 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 3 hr |
| Sep 21, 6:02 AM CDT | Flash Flood Warning | JAN | Forrest, Jones | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.